# SDR DALA2016040102551

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 57,005 hours, 21,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 620 LOWER AFT CORNER OF DOOR OPENING IS CORRODED ON INSIDE FRAME. R  & R DOOR SILL PANEL IAW, SRM 51-40-02 & SRM 51-40-05.
